# SDR 06FDEA03737

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 939 S47-48r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FWD CARGO BILGE FOUND SEVERE CORROSION WITH EXFOLIATION ON SHEAR CLIP AT STA 939 FROM STR NR 47 RT TO STR NR 48 RT.  REMOVED CLIP IAW SRM 51-35-01 PAR 1-5 VOL 2.  TRIMMED OUT SECTIONS OF SHEAR CLIP IAW SRM 53-00-00 FIG 10 VOL 1.  INSTALLED NEW SECTIONS OF SHEAR CLIP AND NEW SPLICE IAW SRM 53-00-00 FIG 10 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELERS N00226/I015226 AND IAW SRM 53-00-00 FIG 10 VOL 1 AND 53-13-01 FIG 8 A SHT 3 VOL 1.
